# SDR SA07019

- Difficulty date: March 2, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Engine: Cfmint CFM565B6
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Packing
- Part number: 624912
- Condition: Cut
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, K
- Precautionary procedure: A

## Discrepancy

CLT - FLT 864 EN-ROUTE TPA TO PIT.  DURING CRUISE, AND APPROXIMATELY 50 MILES SOUTH OF CLT, THE FLIGHT CREW REPORTED THAT THE LEFT ENGINE OIL QUANTITY WAS AT 2 QUARTS.  OIL PRESSURE WAS FOUND NORMAL.  THE FLIGHT DIVERTED TO CLT AND DECLARED AN EMERGENCY.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND A CUT PACKING ON THE NUMBER ONE ENGINE DRIVEN HYDRAULIC PUMP SPLINE SHAFT.  MAINTENANCE REPLACED THE PACKING, RAN AND LEAK CHECKED THE ENGINE.  OK FOR SERVICE.
